# SDR SIMA200432702

- Difficulty date: November 17, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FD5765A2
- Part serial: 204
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EICAS LAVATORY SMOKE INDICATION DURING CLIMB OUT.  INSPECTED LAVATORY FOUND NO EVIDENCE OF SMOKE.  REPLACED LAVATORY SMOKE DETECTOR IAW AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501195)
